MathSciNet Relay Station
MathSciNet bibliographic data
MR1305573 47H15 (47H09 47H17)
Chidume, C. E.; Osilike, M. O. Fixed point iterations for strictly hemi-contractive maps in uniformly smooth Banach spaces. Numer. Funct. Anal. Optim. 15 (1994), no. 7-8, 779–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement